# SDR COM60521

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Attitude Ind
- Condition: Malfunctioned
- Location: Left
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS ATTITUDE INDICATOR ALL ONE COLOR, BACKGROUND PURPLE.  COULD NOT DUPLICATE.  FOUND PFD TO CHECK NORMAL.
